# SDR USAA20090527EM033

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N960UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 1229
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 1845, PHL-FPO - THE CREW RECEIVED A SLAT FAIL WITH SLAT DEPLOYED TO UNKNOWN POSITION MESSAGE.  THE CREW FOLLOWED THE QRH AND WAS UNABLE TO CLEAR THE ITEM.  THE CREW  DECIDED TO RETURN TO THE FIELD,PHL, AND CALLED EMERGENCY EQUIPMENT OUT AS A PRECAUTIONARY MESSURE.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE COULD NOT CONFIRM THE FAULTS. THE SLATS 2/3 AND 3/4 SKEW SENSORS WERE REPLACED AS A PRECAUTION AND ALSO SLAT 2/3 AND 3/4 SKEW SENSOR HARNESSES.
